# SDR VNAA2013063000020

- Difficulty date: June 30, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 22,916 hours, 23,043 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 2593534
- Condition: Damaged
- Location: Fuselage
- Part time: 157 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE TO AIRCRAFT.  AIRCRAFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE RADOME, RADAR ANTENNA, AND STATIC WICKS PER AIRCRAFT MANUALS.  CHECKS WERE PERFOMED PER THE AIRCRAFT MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
